# SDR FDEA201206292423

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N885FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41064
- Aircraft time: 2,930 hours, 405 cycles
- Engine: Ge GE90110B1
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Malfunctioned
- Location: Engines
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AND DURING CONFIGURATION BEFORE TAXI,  THROTTLE WENT FULL FORWARD TO TAKEOFF POWER WHILE BRAKES WERE SET, HANDS WERE NOT ON THROTTLES, HAD TO FORCEABLY PULL THROTTLES BACK TO IDLE AND FINALLY HAD TO DISCONNECT AUTOTHROTTLES, RETURNED TO THE GATE.  INTERROGATED MAT NO FAULT FOUND FOR LAST 2 LEGS, NO  EICAS MESSAGE, NO STATUS MESSAGE RELATED. PERFORMED AUTOTHROTTLE SYS GROUND TEST, AUTOTHROTTLE SERVO LOOP TESTS PASSED, ALSO GROUND VERIFIED AUTO THROTTLE & THRUST MANAGEMENT COMPUTING SYS OPERATION  NORMAL FROM MAT IAW AMM 22-31-00-5.  SHUTDOWN  ACFT ELECTRICAL POWER, POWERED ACFT WITH NO  FAULTS.  ACFT OK FOR SERVICE.
